# SDR CA121030003

- Difficulty date: October 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS IN FLIGHT, AT CRUISE SPEED, 4TH LEG OF THE DAY RT ENGINE, WITHOUT ANY PRIOR INDICATIONS, SHUTDOWN.  FOLLOWING ENGINE SHUTDOWN CUT OFF AND FEATHER WAS PULLED PROPELLER MOVED TO THE FEATHERED POSITION.  NO ENGINE RESTART WAS ATTEMPTED.  ON GROUND CHIP DETECTOR EXAMINED AND FOUND TO HAVE METAL PARTICLES.  OIL FILTER INSPECTED ON GROUND AND ALSO HAS METAL PARTICLES.  REASON FOR ENGINE 
SHUTDOWN STILL UNKNOWN, FURTHER INVESTIGATION TO BE CARRIED OUT PENDING REPORT FROM ENGINE O/H SHOP.
